A 31-year-old female asked:
Disclaimer

i have the implant in my arm since having it my periods evrywhere and i lost a huge black clot today please what is it and is it normal im worried sick?

1 doctor answer
Dr. Michael Sparacino
37 years experience Family Medicine
Common: These are common occurences. If they persist, see your doctor.
Answered on Nov 21, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 50-year-old male asked:
Dr. Laurence Fakinos
33 years experience Obstetrics and Gynecology
To be expected: If the implant in your arm is Implanon or nexplanon, irregular or unpredictable bleeding is pretty much expected. I'm not sure why you'd have a contr ... Read More
11
11 thanks
A 21-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Hormone levels: You may be suffering from prolonged progesterone exposure or fluctuating female or thyroid hormones. I suggest a GYN exam and blood testing- ASAP.
A 29-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Normal side effect: YES- this is normal with the intradermal implant contraception pellets
1
1 thank
A 38-year-old female asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Spotting with Jadell: that can be the period or spotting as one of the side effects of the implant and similar contraceptives using this group of hormones that can improve ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month